# SDR SIMA20180601002

- Difficulty date: June 1, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 32,031 hours, 27,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER MAIN DOOR HARD TO OPEN,  FOUND TRIM PIECE AROUND DOOR ON AFT SIDE LOOSE AND CRACKED.  SECURED THE TRIM PIECE.   FOUND NO DEFECTS ON MAIN DOOR TRIM. MAIN DOOR LINER WAS REPLACED.
